MathSciNet Relay Station
MathSciNet bibliographic data
MR125794 (23 #A3091) 02.70
Myhill, John Note on degrees of partial functions. Proc. Amer. Math. Soc. 12 1961 519–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement